advertisement
Question
Posted by: Jane | 2004/10/29

1 day period

I'm on the pil and have had a 1 day period a week before I'm supposed to. Normally my period is 7 days long. What might be the cause of this?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This may be a breakthrough bleed. As this is the first time it has happened, you can wait and see what happens next month. If it recurs you may need to change to a stronger Pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: peta | 2004/10/30

do a pregnancy test

Reply to peta

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement